# SDR SWIA200617671

- Difficulty date: November 30, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N299SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120329
- Aircraft time: 22,541 hours, 33,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CLEAT CRACKED JUST FORWARD AND ABOVE FORWARD CARGO DOOR TRACK, DISCOVERED DURING C-CHECK INSPECTION.  REPLACED SKIN CLEAT IAW RII 53-800-1000 AND IAW RM 57-40-02 AND 51-10-02, PG 3, SEC 3A.
